欢迎您 guest   |    注销   |    立即注册!   |    English    |   帮助   |   联系我们
  篇名 作者 主题词 文摘
  二次检索范围  15 篇文章
     
     
 
The Response of Viscously Damped Euler-Bernoulli Beam to Uniform Partially Distributed Moving Loads

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 3 Issue: 3 Page: 199-204
       
 
Boundary Layer Flow past a Stretching Cylinder and Heat Transfer with Variable Thermal Conductivity

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 3 Issue: 3 Page: 205-209
       
 
Asymptotic Behaviour to a Von Kármán System with Internal Damping

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 3 Issue: 3 Page: 210-212
       
 
Controllability Approach for a Fluid Structure Interaction Problem

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 3 Issue: 3 Page: 213-216
       
 
Temperature Distributions for Regional Hypothermia Based on Nonlinear Bioheat Equation of Pennes Type: Dermis and Subcutaneous Tissues

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 3 Issue: 3 Page: 217-224
       
 
Common Fixed Point Theorem in Intuitionistic Fuzzy Metric Space Using <i>R</i>-Weakly Commuting Mappings

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 3 Issue: 3 Page: 225-230
       
 
Nonconforming Mixed Finite Element Method for Nonlinear Hyperbolic Equations

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 3 Issue: 3 Page: 231-234
       
 
Some Common Fixed Point Theorems in Menger Space

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 3 Issue: 3 Page: 235-245
       
 
Application of the Hybrid Differential Transform Method to the Nonlinear Equations

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 3 Issue: 3 Page: 246-250
       
 
A Mathematical Optimization Model for Locating Telecenters

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 3 Issue: 3 Page: 251-263